MathSciNet Relay Station
MathSciNet bibliographic data
MR1039253 22E30 (32M15 43A20)
Carcano, Giovanna Algebras of invariant functions on the Šilov boundary of generalized half-planes. Proc. Amer. Math. Soc. 111 (1991), no. 3, 743–753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement